# SDR CNMA20090095

- Difficulty date: January 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 67,689 hours, 10,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E LWR 4TH PANEL FROM TIP INNER CHANNEL TORN.  DAMAGED CHANNEL REMOVED. FABRICATED NEW CHANNEL IAW DWG ARB2946-24 AND GMM 4.45.  INSTALLED FASTENERS IAW SRM VOL 2 51-31-01.
